# SDR ASAA1057470

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 8,530 hours, 2,783 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 286A0811
- Condition: Inadequate
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REQUESTED INFLIGHT HF RADIO CHECK BOTH HF1 & HF2 HAD SUCCESSFUL SELCAL CHECKS HF1 WAS REPORTED WEAK AND BARELY READABLE WHEN TRANSMITTING ON 5574 BUT RECEPTION WAS ADEQUATE 6640 & 11342 WERE UNUSABLE.  HF2 WAS INADEQUATE IN TRANSMIT & RECEIVE ON ALL 3 FREQUENCIES.  HF2 UNUSABLE.  HF2 WAS INADEQUATE IN TRANSMIT & RECEIVE ON ALL 3 FREQUENCIES.  HF2 UNUSABLE.  REF WDM SUP 23-12-14 PG 2 FOUND WIRE W08112509B PUSHED BACK FROM TB812 YB11.  RESEATED WIRE 2509B AT TB812 YB11.  NR 1&2 HF GROUND VERIFICATION TEST PASSED REF MM 23-11-00.  VERIFICATION FLIGHT SUCCESSFUL.
